# SDR CA030114005

- Difficulty date: December 31, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 45,823 hours
- Engine: Pwa PT6A28
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 115384007
- Part serial: 25
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT WAS TAXING FROM TERMINAL TO RUNWAY WHEN SMOKE STARTED FILLING COCKPIT.  ELECTRICAL COMPONENTS WERE TURNED OFF AND AIRCRAFT RETURNED TO TERMINAL.  MAINTENANCE WAS CONTACTED AND FORWARD VENT BLOWER WAS REPLACED. GROUND CHECKED SERVICEABLE.
